# SDR AALA202301318810

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 44,219 hours, 16,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Epas
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R INDICATES CHECK DOOR PRESSURE. MAINTENANCE SERVICED THE 4R DOOR ASSIST BOTTLE PER AMM 52-10-00.
